RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Rudavskii, Yu K

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:41
Abstract pages:791
Full texts:280
References:88

http://www.mathnet.ru/eng/person23982
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189866

Publications in Math-Net.Ru
1984
1. I. A. Vakarchuk, G. V. Ponedilok, Yu. K. Rudavskii, “Theory of liquid magnets”, TMF, 58:3 (1984),  445–460  mathnet  mathscinet; Theoret. and Math. Phys., 58:3 (1984), 291–302  isi
1982
2. I. A. Vakarchuk, Yu. K. Rudavskii, “Approximate renormalization group transformation in the theory of phase transitions II. Equation for fixed points and linear operator of the renormalization group”, TMF, 51:1 (1982),  102–110  mathnet; Theoret. and Math. Phys., 51:1 (1982), 382–387  isi
3. I. A. Vakarchuk, Yu. K. Rudavskii, I. R. Yukhnovskii, “Approximate renormalization group transformation in the theory of phase transitions. I. Differential equation of the renormalization group”, TMF, 50:2 (1982),  313–320  mathnet; Theoret. and Math. Phys., 50:2 (1982), 204–209  isi
1981
4. I. A. Vakarchuk, Yu. K. Rudavskii, “Method of functional integration in the theory of spin systems”, TMF, 49:2 (1981),  234–247  mathnet  mathscinet; Theoret. and Math. Phys., 49:2 (1981), 1002–1011  isi
1977
5. I. R. Yukhnovskii, Yu. K. Rudavskii, “Substantiation of the form of basis distribution near the phase transition point in the Ising model”, Dokl. Akad. Nauk SSSR, 233:4 (1977),  579–582  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019